# SDR SWI2025F01894

- Difficulty date: September 10, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STGR 24L BETWEEN FS501.00 AND FS517.00.  REMOVED AND REPLACED STGR 24L SECTION AT FS 447.21 -FS 517, REF. DWG SH690-333207, REV. A,  SRM 51-42-06-001-001-A01, REV. 38 AND  SRM 51-42-21-001-001-A01, REV. 38.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
